Page 1 of 1

Angioma and eliquis

PostPosted: Thu Sep 20, 2018 3:08 pm
by jji1071
I have been monitoring cavernous angioma in my cervical spine for almost 10 years. Very minor leaking. I just started eliquis to thin my blood and am expected to continue taking it for several months, has anyone had any experience with blood thinners and this condition? To be quite honest it scares the hell out of me do to the location of the angioma! Any insight would be appreciated.....Thanks

Re: Angioma and eliquis

PostPosted: Mon Sep 24, 2018 5:30 am
by Elizabeth
Why do you need to take the blood thinner? Occasionally people have needed to take blood thinners for different reasons. I hope it's smooth for you!

Re: Angioma and eliquis

PostPosted: Fri Sep 28, 2018 12:44 pm
by Connie Lee
There are now a number of studies indicating that use of blood thinners does not seem to increase the incidence of hemorrhage with CCM. That said, I don't think there is evidence yet on whether the question of whether a blood thinner might worsen a hemorrhage that occurs when the blood thinner is in a person's system.

https://www.ncbi.nlm.nih.gov/pubmed/23150651

https://thejns.org/view/journals/j-neurosurg/118/1/article-p43.xml